Alert archive / Iowa / Special Weather Statements in 2017
Special Weather Statement, NWS La Crosse, WI
NWS La Crosse, WI issued this special weather statement at May 17, 2017, 3:02 PM CDT for 6 counties in Iowa; 4 counties in Minnesota. It was in force for 103 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 17, 2017, 3:02 PM CDT (20:02 UTC)
- Expired
- May 17, 2017, 4:45 PM CDT
- In force
- 103 min
- Issued by
- NWS La Crosse, WI
Counties Chickasaw County, IA, Fayette County, IA, Floyd County, IA, Howard County, IA, Mitchell County, IA, Winneshiek County, IA, Dodge County, MN, Fillmore County, MN, Mower County, MN, Olmsted County, MN
The radar
The La Crosse radar (KARX), 105 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 17, 3:30 PM CDT | HAIL 0.25 | Fort Atkinson, IA | |
| May 17, 3:33 PM CDT | TSTM WND GST 55 | 1 Nnw Carimona, MN | |
| May 17, 3:33 PM CDT | TSTM WND GST 55 | 4 W Preston, MN | |
| May 17, 4:04 PM CDT | TSTM WND GST 60 | 4 Ne Protivin, IA | |
| May 17, 4:04 PM CDT | TSTM WND GST 60 | 4 Sw Ridgeway, IA | |
| May 17, 4:06 PM CDT | TSTM WND GST 50 | Wadena, IA | VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.0 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 737 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- -70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
217
WWUS83 KARX 172002
SPSARX
Special Weather Statement
National Weather Service La Crosse WI
302 PM CDT WED MAY 17 2017
IAZ008>010-018-019-029-MNZ079-086>088-094-095-172145-
Winneshiek-Floyd-Howard-Chickasaw-Fayette-Mitchell-Wabasha-Olmsted-
Dodge-Fillmore-Winona-Mower-
302 PM CDT WED MAY 17 2017
...SEVERE STORM THREAT INCREASING OVER NORTHEAST IOWA AND SOUTHEAST
MINNESOTA THIS AFTERNOON...
At 300 PM CDT, thunderstorms were developing rapidly across
northeast Iowa and southeast Minnesota. Through late afternoon,
these storms have the potential to become severe. The main risks
from the strongest storms are...
large hail...damaging winds...and tornadoes.
Many storms will be capable of dime sized hail and wind gusts of 40-
50 mph.
Know your safety plan should a warning be issued for your area. Stay
weather aware this afternoon with multiple sources for your weather
information.
Law enforcement should prepare now for a busier period by later
afternoon with storm damage on the increase.
Prepare now for possible severe weather. Seek shelter when warnings
are issued. For tornado warnings, seek shelter below ground.
LAT...LON 4420 9304 4412 9218 4339 9166 4264 9161
4270 9208 4291 9208 4291 9303
TIME...MOT...LOC 1944Z 198DEG 44KT 4322 9238
$$
DABWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this special weather statement went out at May 17, 1:41 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, May 17, 1:41 PM CDT, 1 hour 21 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 141 PM CDT Wed May 17 2017 .SHORT TERM...(Tonight through Thursday Night) Issued at 141 PM CDT Wed May 17 2017 Main focus is on severe potential this afternoon into this evening. Current analysis has surface/mid-level low pressure center over eastern Nebraska. Radar has some ongoing showers/thunderstorms ahead of the low moving across portions of southwest into central WI. Otherwise, temperatures were in the upper 60s to middle 70s with dew points in the 60s. Severe threat looks on track for the area this afternoon into this evening as the low lifts out of Nebraska into southeast MN. Increasing MuCape/Bulk Shear/Helicity sets up across our area for the likelihood of supercell thunderstorms capable of large hail, damaging winds and a few tornadoes. The highest tornado threat looks to be from northeast IA into southwest in central WI. The highest severe threat time still looks to be in the 3 to 8 pm time frame. There will also be the likelihood of some localized heavier rainfall from the storms with precipitable water values around 1.5 inches. Look for these storms to exit the area by later this evening but lingering showers will continue through the night into Thursday on the backside of the departing low/cyclonic flow aloft. Otherwise, cooler temperatures will be seen Thursday under clouds and cold cyclonic flow aloft. Look for highs only in the 50s to middle 60s along with brisk north winds. Decreasing cloudiness is expected Thursday night mainly north of I- 90 as high pressure noses in from Canada. Low temperatures are expected to dip into the middle 30s to lower 40s. .LONG TERM...(Friday through Wednesday) Issued at 141 PM CDT Wed May 17 2017 Friday will see a chance of showers mainly southwest of I-94 as a mid-level trough and push of 850mb moisture transport move in. Otherwise, still on the cool side with highs only in the 50s. Low pressure lifts from the Southern Plains into the region Friday night through Saturday for the likelihood of showers and isolated thunderstorms. Otherwise, gulf looks wide open with this system for plenty of available moisture. Look for the bulks of showers to move out by late Saturday night, with a lingering chance of showers on Sunday across north central WI. Otherwise, temperatures stay below normal with highs Saturday and Sunday in the upper 50s to the middle 60s. Cooler cyclonic flow aloft lingers over the region Monday through Wednesday for shower chances and temperatures remaining below normal. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1238 PM CDT Wed May 17 2017 Main taf concerns are thunderstorms at both RST/LSE taf sites this afternoon into this evening...then the potential for IFR/MVFR conditions after 06z Thursday. Low pressure pushing into western Iowa is expected to spread a couple of rounds of showers/thunderstorms into the area this afternoon into this evening. Large hail and damaging winds are possible with the thunderstorms at both taf sites late this afternoon into this evening. Timing/placement of each individual band of showers/thunderstorms moving into the taf sites will be tricky. At this time...have introduced vicinity thunderstorms through this evening at both RST/LSE taf sites...with a tempo group late this afternoon into early evening hours to cover the timing of one of the convective bands. Showers will continue after 06z Thursday...however ceilings will lower into the IFR/MVFR conditions at both RST/LSE taf sites. && .HYDROLOGY...(This afternoon into Tonight) Issued at 141 PM CDT Wed May 17 2017 As of late this morning, emergency management and local law enforcement reported numerous county and township roads closed due to water over roads and washed out roadways across northern Trempealeau, northwest Jackson and northeast Buffalo counties. These were areas where radar estimated 4-6 inches had fallen last night. As a result, Areal Flood Warnings remain in effect for portions of northeastern Buffalo and northern Trempealeau/Jackson counties until midnight tonight. In addition, river flood warnings are also in effect for the Black River and Trempealeau Rivers. More showers and thunderstorms are expected this afternoon into tonight across the forecast area with another 1/2 to locally 2 inches of rainfall possible. This will keep rivers running higher than usual and could produce some ponding of water on roadway and lower lying areas, but flash flooding is not anticipated due to the expected fast-moving nature of the showers and storms, thereby not being focused over a certain area for any length of time. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. IA...None. && SHORT TERM...DAS LONG TERM....DAS AVIATION.....DTJ HYDROLOGY....DAS
Hazardous weather outlook, May 17, 9:52 AM CDT, 5 hours 10 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 952 AM CDT Wed May 17 2017 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-181100- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 952 AM CDT Wed May 17 2017 This Hazardous Weather Outlook is for portions of southeast Minnesota, northeast Iowa, and southwest into central Wisconsin. .DAY ONE...Rest Of Today and Tonight Severe thunderstorms are expected this afternoon and evening, mainly between 3 pm and 8 pm. The risks will be isolated tornadoes, damaging winds and large hail. At this time, the tornado risk looks to be across northeast Iowa into western and central Wisconsin. Storms with damaging winds and large hail could occur across the entire area. Locally heavy rain will be possible with any storm, however, the storms should be fast moving limiting the potential for flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Another round of widespread rain looks to spread across the area Friday into Saturday night, with amounts of 3/4 inch to locally 1 1/2 inches appearing likely. Isolated thunderstorms are also possible later Friday night and Saturday. Severe weather is not expected with any of these storms. .SPOTTER INFORMATION STATEMENT... Spotter groups should be prepared for activation from mid afternoon into the evening hours. Severe weather reports, including heavy rainfall and ongoing flooding, are appreciated through this evening. .EMERGENCY MANAGEMENT COORDINATION... A webinar has been scheduled for 1 pm. 04/DAS
In the hours before
Special weather statement, May 17, 1:20 PM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service La Crosse WI
120 PM CDT WED MAY 17 2017
WIZ029-034-171845-
Jackson-Clark-
120 PM CDT WED MAY 17 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CLARK AND CENTRAL
JACKSON COUNTIES...
At 119 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Humbird to Hatfield to Millston.
Movement was northeast at 65 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
These storms will be near...
Neillsville around 130 PM CDT.
Loyal and Shortville around 140 PM CDT.
Greenwood and Spencer around 145 PM CDT.
Other locations impacted by these storms include Sherwood, Colby,
Lynn, Merrillan and Willard.
LAT...LON 4494 9031 4440 9032 4416 9071 4416 9075
4433 9080 4442 9104 4501 9047
TIME...MOT...LOC 1819Z 206DEG 57KT 4446 9092 4442 9073 4422 9067
JSBSpecial weather statement, May 17, 1:42 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service La Crosse WI
142 PM CDT WED MAY 17 2017
WIZ017-029-171945-
Taylor-Clark-
142 PM CDT WED MAY 17 2017
...A LINE OF THUNDERSTORMS WILL AFFECT CENTRAL CLARK AND EASTERN
TAYLOR COUNTIES...
At 140 PM CDT, radar indicated a line of thunderstorms extending
from 10 miles west of Greenwood to near Loyal to 9 miles east of
Shortville. Movement was northeast at 55 mph.
Winds up to 30 mph and pea size hail are possible with these storms.
These storms will be near...
Loyal around 145 PM CDT.
Owen, Colby and Abbotsford around 200 PM CDT.
Abbotsford around 205 PM CDT.
Dorchester and Dorchester around 210 PM CDT.
Medford around 215 PM CDT.
Rib Lake around 230 PM CDT.
Other locations impacted by these storms include Colby, Lynn,
Longwood, Stetsonville and Goodrich.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4512 9004 4512 9020 4503 9020 4503 9031
4442 9033 4466 9059 4474 9092 4479 9092
4538 9014 4538 9005
TIME...MOT...LOC 1840Z 226DEG 49KT 4478 9082 4471 9053 4452 9032
JSBSpecial weather statement, May 17, 2:16 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service La Crosse WI
216 PM CDT WED MAY 17 2017
WIZ017-029-171945-
Taylor-Clark-
216 PM CDT WED MAY 17 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN CLARK AND
TAYLOR COUNTIES...
At 216 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 12 miles south of Jump River to near
Medford to 12 miles east of Abbotsford. Movement was north at 65 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms.
These storms will be near...
Chelsea around 220 PM CDT.
Rib Lake, Westboro and Jump River around 225 PM CDT.
Other locations impacted by these storms include Reseburg,
Stetsonville, Goodrich, Withee and Gilman.
LAT...LON 4526 9004 4512 9005 4512 9020 4503 9020
4503 9031 4498 9032 4489 9082 4507 9092
4538 9092 4538 9007
TIME...MOT...LOC 1916Z 185DEG 58KT 4518 9076 4518 9026 4496 9005
JSBSpecial weather statement, May 17, 2:48 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service La Crosse WI
248 PM CDT WED MAY 17 2017
WIZ042>044-172015-
Juneau-Adams-Monroe-
248 PM CDT WED MAY 17 2017
...A STRONG THUNDERSTORM WILL AFFECT JUNEAU...ADAMS AND EAST CENTRAL
MONROE COUNTIES...
At 247 PM CDT, strong thunderstorms were located over Adams and
Juneau counties in central Wisconsin. The strongest thunderstorm was
located near New Lisbon, or 11 miles north of Mauston, moving
northeast at 45 mph.
Winds in excess of 40 mph and hail up to quarters are possible with
this storm.
This storm will be near...
Necedah and Dellwood around 255 PM CDT.
New Rome around 315 PM CDT.
Other locations impacted by this storm include Lemonweir, Strongs
Prairie, Big Flats, Lindina and Camp Douglas.
LAT...LON 4364 8992 4369 9031 4373 9031 4373 9033
4425 9031 4425 8960 4364 8960
TIME...MOT...LOC 1947Z 218DEG 40KT 4396 9017
JSBSpecial weather statement, May 17, 2:50 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service La Crosse WI
250 PM CDT WED MAY 17 2017
IAZ008>010-018-019-029-MNZ079-086>088-094-095-172145-
Winneshiek-Floyd-Howard-Chickasaw-Fayette-Mitchell-Wabasha-Olmsted-
Dodge-Fillmore-Winona-Mower-
250 PM CDT WED MAY 17 2017
...SEVERE STORM THREAT INCREASING OVER NORTHEAST IOWA AND SOUTHEAST
MINNESOTA THIS AFTERNOON...
At 245 PM CDT, thunderstorms were developing rapidly across
northeast Iowa and southeast Minnesota. Through late afternoon,
these storms have the potential to become severe. The main risks
from the storms are...
large hail...damaging winds...and tornadoes.
Know your safety plan should a warning be issued for your area. Stay
weather aware this afternoon with multiple sources for your weather
information.
Law enforcement should prepare now for a busier period by later
afternoon with storm damage on the increase.
Prepare now for possible severe weather. Seek shelter when warnings
are issued. For tornado warnings, seek shelter below ground.
LAT...LON 4420 9304 4412 9218 4339 9166 4264 9161
4270 9208 4291 9208 4291 9303
TIME...MOT...LOC 1944Z 198DEG 44KT 4322 9238
DABSpecial weather statement, May 17, 3:02 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service La Crosse WI
302 PM CDT WED MAY 17 2017
IAZ008>010-018-019-029-MNZ079-086>088-094-095-172145-
Winneshiek-Floyd-Howard-Chickasaw-Fayette-Mitchell-Wabasha-Olmsted-
Dodge-Fillmore-Winona-Mower-
302 PM CDT WED MAY 17 2017
...SEVERE STORM THREAT INCREASING OVER NORTHEAST IOWA AND SOUTHEAST
MINNESOTA THIS AFTERNOON...
At 300 PM CDT, thunderstorms were developing rapidly across
northeast Iowa and southeast Minnesota. Through late afternoon,
these storms have the potential to become severe. The main risks
from the strongest storms are...
large hail...damaging winds...and tornadoes.
Many storms will be capable of dime sized hail and wind gusts of 40-
50 mph.
Know your safety plan should a warning be issued for your area. Stay
weather aware this afternoon with multiple sources for your weather
information.
Law enforcement should prepare now for a busier period by later
afternoon with storm damage on the increase.
Prepare now for possible severe weather. Seek shelter when warnings
are issued. For tornado warnings, seek shelter below ground.
LAT...LON 4420 9304 4412 9218 4339 9166 4264 9161
4270 9208 4291 9208 4291 9303
TIME...MOT...LOC 1944Z 198DEG 44KT 4322 9238
DABThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 7:16 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo | 44 min |
| May 16, 7:47 PM CDT | Severe Thunderstorm Warning | ARX | Trempealeau | 28 min |
| May 16, 8:38 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Trempealeau | 52 min |
| May 16, 8:47 PM CDT | Severe Thunderstorm Warning | ARX | Clark, Taylor | 28 min |
| May 16, 8:53 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo | 52 min |
| May 16, 9:33 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Trempealeau | 72 min |
| May 16, 9:44 PM CDT | Flash Flood Warning | ARX | Buffalo, Trempealeau | 4 hr |
| May 16, 9:57 PM CDT | Severe Thunderstorm Warning | ARX | Clark, Jackson | 93 min |
| May 16, 11:07 PM CDT | River Flood Warning | ARX | Buffalo, Trempealeau | 9 days |
| May 17, 12:04 AM CDT | Flash Flood Warning | ARX | Buffalo, Jackson, Trempealeau | 116 min |
| May 17, 12:08 AM CDT | Severe Thunderstorm Warning | ARX | Jackson, La Crosse, Trempealeau | 37 min |
| May 17, 1:51 AM CDT | Areal Flood Warning | ARX | Buffalo, Jackson, Trempealeau | 6 hr |
| May 17, 7:03 AM CDT | Areal Flood Warning | ARX | Buffalo, Jackson, Trempealeau | 39 hr |
| May 17, 9:22 AM CDT | River Flood Warning | ARX | Jackson | 4 days |
| May 17, 9:22 AM CDT | River Flood Warning | ARX | La Crosse, Trempealeau | 5 days |
| May 17, 9:28 AM CDT | River Flood Warning | ARX | Buffalo, Trempealeau | 66 hr |
| May 17, 12:09 PM CDT | Special Weather Statement | ARX | La Crosse, Trempealeau | 51 min |
| May 17, 12:54 PM CDT | Special Weather Statement | ARX | Clark, Jackson, Trempealeau | 51 min |
| May 17, 1:20 PM CDT | Special Weather Statement | ARX | Clark | 25 min |
| May 17, 1:42 PM CDT | Special Weather Statement | ARX | Clark | 63 min |
| May 17, 2:16 PM CDT | Special Weather Statement | ARX | Taylor | 29 min |
| May 17, 2:48 PM CDT | Special Weather Statement | ARX | Adams, Juneau | 27 min |
| May 17, 4:22 PM CDT | Severe Thunderstorm Warning | ARX | Crawford | 38 min |
| May 17, 4:29 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo | 46 min |
| May 17, 4:41 PM CDT | Severe Thunderstorm Warning | ARX | La Crosse, Trempealeau | 49 min |
| May 17, 4:53 PM CDT | Severe Thunderstorm Warning | ARX | Vernon | 38 min |
| May 17, 5:06 PM CDT | Severe Thunderstorm Warning | ARX | Crawford, Grant, Richland, Vernon | 39 min |
| May 17, 5:09 PM CDT | Tornado Warning | ARX | La Crosse | 20 min |
| May 17, 5:17 PM CDT | Areal Flood Advisory | ARX | La Crosse | 58 min |
| May 17, 5:24 PM CDT | Severe Thunderstorm Warning | ARX | La Crosse, Monroe | 51 min |
| May 17, 5:26 PM CDT | Severe Thunderstorm Warning | ARX | Jackson, La Crosse, Monroe, Trempealeau | 49 min |
| May 17, 5:31 PM CDT | Tornado Warning | ARX | Jackson | 24 min |
| May 17, 5:43 PM CDT | Severe Thunderstorm Warning | ARX | Richland, Vernon | 33 min |
| May 17, 5:46 PM CDT | Tornado Warning | ARX | Richland, Vernon | 17 min |
| May 17, 5:52 PM CDT | Severe Thunderstorm Warning | ARX | Clark, Jackson | 38 min |
| May 17, 5:55 PM CDT | Severe Thunderstorm Warning | ARX | Jackson, Juneau, Monroe | 65 min |
| May 17, 6:04 PM CDT | Tornado Warning | ARX | Clark, Jackson | 23 min |
| May 17, 6:07 PM CDT | Tornado Warning | ARX | Jackson, Juneau, Monroe | 16 min |
| May 17, 6:26 PM CDT | Severe Thunderstorm Warning | ARX | Adams | 34 min |
| May 17, 6:29 PM CDT | Severe Thunderstorm Warning | ARX | Clark | 31 min |
| May 17, 6:39 PM CDT | Severe Thunderstorm Warning | ARX | Clark, Taylor | 66 min |
| May 17, 6:56 PM CDT | Severe Thunderstorm Warning | ARX | Adams | 14 min |
| May 16, 10:24 PM CDT | Severe Thunderstorm Warning | ARX | Floyd, Mitchell | 51 min |
| May 16, 10:51 PM CDT | Severe Thunderstorm Warning | ARX | Chickasaw, Howard | 54 min |
| May 17, 11:00 AM CDT | Special Weather Statement | ARX | Chickasaw, Howard, Winneshiek | 60 min |
| May 17, 11:33 AM CDT | Special Weather Statement | ARX | Winneshiek | 57 min |
| May 17, 2:50 PM CDT | Special Weather Statement | ARX | Chickasaw, Fayette, Floyd, Howard, Mitchell, Winneshiek | 115 min |
| May 17, 3:38 PM CDT | Severe Thunderstorm Warning | ARX | Chickasaw, Fayette, Howard, Winneshiek | 52 min |
| May 17, 4:01 PM CDT | Severe Thunderstorm Warning | ARX | Clayton, Fayette | 44 min |
| May 17, 5:57 PM CDT | Severe Thunderstorm Warning | ARX | Floyd | 32 min |
| May 17, 6:11 PM CDT | Severe Thunderstorm Warning | ARX | Chickasaw | 34 min |
| May 17, 6:16 PM CDT | Severe Thunderstorm Warning | ARX | Mitchell | 44 min |
| May 17, 6:23 PM CDT | Severe Thunderstorm Warning | ARX | Howard | 37 min |
| May 17, 6:41 PM CDT | Severe Thunderstorm Warning | ARX | Clayton, Fayette | 64 min |
| May 17, 6:44 PM CDT | Severe Thunderstorm Warning | ARX | Winneshiek | 46 min |
| May 17, 6:52 PM CDT | Severe Thunderstorm Warning | ARX | Howard | 10 min |
| May 16, 9:10 PM CDT | Severe Thunderstorm Warning | ARX | Olmsted, Wabasha | 37 min |
| May 16, 11:12 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore | 40 min |
| May 16, 11:17 PM CDT | Flash Flood Warning | ARX | Olmsted, Wabasha, Winona | 4 hr |
| May 17, 3:50 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore, Olmsted, Winona | 40 min |
| May 17, 4:12 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore, Houston | 48 min |
| May 17, 5:10 PM CDT | Areal Flood Advisory | ARX | Winona | 50 min |
| May 17, 6:35 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore, Mower | 40 min |
Nearby
Special Weather Statements in Iowa, 2017Special Weather Statements in Minnesota, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.